Could I Be Pregnant Pg1262633559

1 Replies
gamecockgirl31 - January 4

My fiancee and I are trying to get pregnant. I was taking the depo shot. I did not get my last injection in Nov. I have not had a cycle since I quit taking the shot. Now I feel sick when I eat, my br___t a tender, tired a lot, lower back hurts but tends to be on one side, have more frequent mood swings. I have taken a test week or so ago and it was neg. I dont want to psych myself into thinking that I am and have all these symptoms when I am not even thought we want more than anything to get pregnant. Starting to think I am going crazy

 

Grandpa Viv - January 4

One possibility is that your hormones are getting back in gear after being suppressed by depo. If tests continue negative, you might consider temperature charting to pinpoint when true ovulation is occurring. Visit fertilityfriend.com. GL!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?